# SDR IXXA199544

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 258733511
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BQN - ON DEPARTURE, THE FIRST OFFICER'S ADI TUMBLED.  THE AIRCRAFT RETURNED TO BQN FOR MAINTENANCE.  MAINTENANCE REPLACED THE NR 2 VG, AND RETURNED THE AIRCRAFT TO SERVICE.  (X)
